The picture of the mixture I got from a doctor.
This is a bottle of mixture meant for dry cough . I bought it from a place I shall not name for abuse prevention. It contains it contains a combination of Codeine Phosphate , Promethazine and ephedrine . Codeine as one know is a syntactic Opiate base chemical. When Codeine is consume the brain will than metabolize part of it into Morphine. When C.N.S Stimulants are taken or mix with Codeine like Ephedrine (A base of Amphetamine) It Stimulates the (C.N.S ) Central nervures system or Brain to work harder to metabolize more of the Codeine that were consume into Morphine ! That will in turn take a toll to the brain causing brain damage. Anyway I myself is struggling with this cocktail thing. In the long run when this is taken one will have psychotic symptoms like hearing voices , paranoia ect…..If I am not wrong PHENSEDYL is ban in Bangladesh. Please read it athttp://www.essentialdrugs.org/edrug/archive/200202/msg00040.php
the back of the bottle
A video of me drinking the “mixture”